I have a constant heart beat on my left side. One of my Doctors told me it is only my Lead from my defibrillator touching my diaphram. It is so annoying I can only lay down on my right side to sleepy. I can only sit for short periods of time before I get so aggervated that I have to stand up. And when I talk sitting down sometimes I can only get one word out at a time because this thing is jumping so much. I sound like I am stuttering or stopping at every word unless I hold my beath and talk. Has anyone else heard of this?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?